MathSciNet Relay Station
MathSciNet bibliographic data
MR3194617 34B18 (34A08 34B08 34B10)
Zhang, Xinguang; Liu, Lishan; Wiwatanapataphee, Benchawan; Wu, Yonghong The eigenvalue for a class of singular $p$-Laplacian fractional differential equations involving the Riemann-Stieltjes integral boundary condition. Appl. Math. Comput. 235 (2014), 412–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement